# SDR CHQA200900173

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 21,807 hours, 16,090 cycles
- Engine: Allsn AE3007A
- Engine time: 17,615 hours, 15,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800104
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5378, STL TO PHL.  AFTER TAKING OFF IN STL THE CREW RECEIVED A BLEED 1 VALVE CLOSED MSG.  THE PACKS AND BLEEDS WERE RESET AT 1,500FT, BUT THE BLEED 1 CLOSED MESSAGE REMAINED.  THE QRH WAS FOLLOWED AND THE FAULT DID NOT CLEAR.  THE BLEED FAIL CHECK LIST WAS THEN FOLLOWED AND THE AIRCRAFT DIVERTED TO CMH WERE IT LANDED WITHOUT INCIDENT.  IN CMH MAINTENANCE REPLACED THE E1 PRSOV.  THE AIRCRAFT THEN RETURNED TO GATE BECAUSE OF AN INTERMITTENT BLEED 1 VALVE CLOSED MESSAGE.  THE OVERHEAD PUSH BUTTON SWITCH FOR BLEED 1 WAS THEN REPLACED WITH NO FURTHER DEFECTS NOTED.
